Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Which medication to be taken to cure labyerinthitis? Itchness in ear and feeling of ears popping

Hi there been told i have labyerinthitious , gave me tablets for dizziness and proparanol for my heart rate was quite high. But starting to feel better on 3rd week and i have had this really itchness in my ears . Also woke up yesterday with a cold all sinuses blocked and feels like my ears keep popping . Is this layberinthtis going away ?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Labyrinthitis is normally associated with dizziness, vertigo, nausea. If you are no longer experiencing any of these symptoms , then it has resolved.

The feeling as though your sinuses are congested and ear popping may imply that your sinuses are now causing problems.
This may require anti histamines and decongestants. These can come as a combination (clarinase, zyrtec d, allegra d) and may be available over the counter.

I hope this helps
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor